Loading [MathJax]/jax/output/HTML-CSS/jax.js

Shishuo Fu ; James Sellers - Bijective Proofs of Partition Identities of MacMahon, Andrews, and Subbarao

dmtcs:2400 - Discrete Mathematics & Theoretical Computer Science, January 1, 2014, DMTCS Proceedings vol. AT, 26th International Conference on Formal Power Series and Algebraic Combinatorics (FPSAC 2014) - https://doi.org/10.46298/dmtcs.2400
Bijective Proofs of Partition Identities of MacMahon, Andrews, and SubbaraoConference paper

Authors: Shishuo Fu 1,2; James Sellers 3

We revisit a classic partition theorem due to MacMahon that relates partitions with all parts repeated at least once and partitions with parts congruent to 2,3,4,6(mod6), together with a generalization by Andrews and two others by Subbarao. Then we develop a unified bijective proof for all four theorems involved, and obtain a natural further generalization as a result.


Volume: DMTCS Proceedings vol. AT, 26th International Conference on Formal Power Series and Algebraic Combinatorics (FPSAC 2014)
Section: Proceedings
Published on: January 1, 2014
Imported on: November 21, 2016
Keywords: partition,residue classes,bijection,generating function,[INFO.INFO-DM]Computer Science [cs]/Discrete Mathematics [cs.DM],[MATH.MATH-CO]Mathematics [math]/Combinatorics [math.CO]

2 Documents citing this article

Consultation statistics

This page has been seen 319 times.
This article's PDF has been downloaded 718 times.